# SDR 07FDEA03155

- Difficulty date: August 27, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 53,523 hours, 10,632 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, TRAILING EDGE REAR SPAR UPPER CAP AT STATION  XORS 1042 FOUND   CORRODED.   COMPLIED WITH FEDEX E.A. 1-5710-115175,  CLASSIFIED AS A MINOR REPAIR AS PER   FEDEX GMM 6-2-100.
